STABILITY OF NONIC FUNCTIONAL EQUATIONS IN MULTI-BANACH SPACES

R. Murali, Sandra Pinelas, A Antony Raj

Abstract


In this paper, we carry out the following Stability of Nonic Functional Equations

ξ(s + 5t) − 9ξ(s + 4t) + 36ξ(s + 3t) − 84ξ(s + 2t) + 126ξ(s + t) − 126ξ(s) +84ξ(s − t) − 36ξ(s − 2t) + 9ξ(s − 3t) − ξ(s − 4t) = 9!ξ(t)

where 9! = 362880 in Multi-Banach Spaces by using fixed point technique.


Keywords


Hyers-Ulam stability; Multi-Banach Spaces; Nonic Functional Equations; Fixed Point Method.

Full Text:

PDF

References


Aoki.T, On the stability of the linear transformation in Banach spaces, J. Math. Soc. Jpn. 2 (1950), 64-66.

Czerwik.S, Functional Equations and Inequalities in Several Variables, World Scientific Publishing Co., Singapore, New Jersey, London, (2002).

Diaz.J.B and Margolis.B, A fixed point theorem of the alternative, for contraction on a generalized complete metric space, Bulletin of the American Mathematical Society, vol. 74 (1968), 305-309.

Dales, H.G and Moslehian, Stability of mappings on multi-normed spaces, Glasgow Mathematical Journal, 49 (2007), 321-332.

Fridoun Moradlou, Approximate Euler-Lagrange-Jensen type Additive mapping in Multi-Banach Spaces: A Fixed point Approach, Commun. Korean Math. Soc. 28 (2013), 319-333.

Hyers.D.H, On the stability of the linear functional equation, Proc. Natl. Acad. Sci. USA 27 (1941), 222-224.

Hyers.D.H, Isac.G, Rassias.T.M, Stability of Functional Equations in Several Variables, Birkhuser, Basel, (1998).

John M. Rassias, Arunkumar.M, Sathya.E and Namachivayam.T, Various generalized Ulam-Hyers Stabilities of a nonic functional equations, Tbilisi Mathematical Journal 9(1) (2016), 159-196.

Jun.K, Kim.H, The Generalized Hyers-Ulam-Rassias stability of a cubic functional equation, J. Math. Anal. Appl. 274 (2002), 867-878.

Liguang Wang, Bo Liu and Ran Bai, Stability of a Mixed Type Functional Equation on Multi-Banach Spaces: A Fixed Point Approach, Fixed Point Theory and Applications (2010), 9 pages.

Mihet.D and Radu.V, On the stability of the additive Cauchy functional equation in random normed spaces, Journal of mathematical Analysis and Applications, 343 (2008), 567-572.

Radu.V, The fixed point alternative and the stability of functional equations, Fixed Point Theory 4 (2003), 91-96.

Tian Zhou Xu, John Michael Rassias and Wan Xin Xu, Generalized Ulam - Hyers Stability of a General Mixed AQCQ functional equation in Multi-Banach Spaces: A Fixed point Approach, European Journal of Pure and Applied Mathematics 3 (2010), 1032-1047.

Ulam.S.M, A Collection of the Mathematical Problems, Interscience, New York, (1960).

Xiuzhong Wang, Lidan Chang, Guofen Liu, Orthogonal Stability of Mixed Additive-Quadratic Jenson Type Functional Equation in Multi-Banach Spaces, Advances in Pure Mathematics 5 (2015), 325-332.

Zhihua Wang, Xiaopei Li and Themistocles M. Rassias, Stability of an

Additive-Cubic-Quartic Functional Equation in Multi-Banach Spaces, Abstract and Applied Analysis (2011), 11 pages.


Refbacks

  • There are currently no refbacks.


Creative Commons License
This work is licensed under a Creative Commons Attribution 3.0 License.

Copyright © 2016 by Global Publishing Corporation

scholar_logo_lg_2011Sis-Logoezbr

ISSN: 2395-4760

For any Technical Support contact us at editor@gpcpublishing.com, editorglobalpublishing@gmail.com.